Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Sliding Mode Control for Descriptor Systems
Takashi MIYAZAKIShigeyuki HOSOE
Author information
JOURNALS FREE ACCESS

2005 Volume 18 Issue 11 Pages 377-385

Details
Abstract

In this paper we consider sliding mode control for descriptor systems. We propose a control input that bring and constrain the trajectory to a switching hyper plane and a design method of the hyper plane. We reduce this design problem to a stabilizing problem of a descriptor system. This stabilizing problem is solved by a generalized algebraic Riccati equation that has a kind of optimality. We also provide a computation method by considering a generalized eigenvalue problem

Information related to the author
© The Institute of Systems, Control and Information Engineers
Next article
feedback
Top